# SDR AWXA0001408

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 655482133
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON HORIZ STAB, LT SIDE BETWEEN STA 56.01 AND 86.66.  REMOVED DAMAGED SKIN IAW SRM 51-40-02; REMOVED O/B LEADING EDGE RIB SKIN TO GAIN ACCESS TO INSTALL FIXED LEADING DOOR SKIN IAW SRM 51-40-02; INSTALLED NEW SKIN ON FIXED LEADING EDGE IAW SRM 51-40-02.
